Relational probabilities on intuitionistic lattices.

Título inglés Relational probabilities on intuitionistic lattices.
Título español Probabilidades relacionales en retículos intuitivos.
Autor/es Trillas, Enric
Organización Fac. Inform. Univ. Politéc. Madrid, Madrid, España
Revista 0210-7821
Publicación 1988, 12 (2-3): 85-102, 8 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper we present and develop, only elementarily, an axiomatic frame for some special fuzzy relations, the so called relational probabilities, which happen to be families of functions which in some cases are quantic probabilities [1] on sublattices of a given lattice; in this way we obtain calculations similar to the ordinary ones but based on a weaker lattice background. This framework is inspired on the presentation of conditional probability on Boolean algebras made in [5] and in [4] and improves further steps given in [6].
Clasificación UNESCO 120802
Palabras clave español Medidas en retículos ; Algebras de Boole ; Probabilidades ; Estudio comparativo
Código MathReviews MR1024751
Código Z-Math Zbl 0707.60001
Icono pdf Acceso al artículo completo